Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Long Term Pain From The Infusion Aclasta (as It Is Called Here In Australia)

Has Anyone Had Long Term Pain From The Infusion Aclasta (as It Is Called Here In Australia)

I have had several crush fractures in my spine and am in constant pain. My specialist ordered me an IV (infusion) of Aclasta (Novartis). I had terrible acute side effects of pain after taking it but that has now settled. But my usual pain seems to be much worse than before I had the infusion. Has anyone suffered long term effects of having this IV infusion - I can't take it out of my body and it lasts a year. Thanks.

A MyOsteoTeam Member said:

i do get pain from my hip and i have to be careful which way to turn

posted about 1 year ago
Already a Member? Log in